# SDR CA000412001

- Difficulty date: March 3, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 5,504 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 369D25518
- Condition: Damaged
- Location: Damper Bracket
- Part time: 9,502 hours
- Component: Tail Rotor Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF TAIL ROTOR GEARBOX AND DRIVESHAFT, EXTENSIVE DAMAGE WAS FOUND ON TAIL ROTOR DRIVESHAFT. INVESTIGATION REVEALED THAT THE DAMPER BRACKET WAS BROKEN OFF WHICH ALLOWED THE TAIL ROTOR DRIVESHAFT TO WHIP AND RESULT IN THIS DAMAGE.
